# SDR DALA2025041703030

- Difficulty date: April 12, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50025
- Aircraft time: 11,687 hours, 5,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER SILL SURFACE COVERED BY SCUFF PLATE HAS CORROSION AROUND FASTENER HOLES FROM FR24 TO FR29. (MARKED) SSI: 53-21-25-02. (NO PRESENCE OF BLUE PAINT OR BLUE INK INDICATING PREVIOUS CORROSION REPAIR). ACCOMPLISHED ERA 625049 REV ORG SECTION IV ASSOCIATED ER/A 14-625049 ADDED FOR AC 8106 ALTD BY WARFIELD 00707449 MSP 12APR25 ATA 5331 ENTR 00707449 W CORRECTED ERA 625049-14. (LP# 0910148)
